# SDR DXTA2023110699920

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 14,723 hours, 9,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS VERY DIFFICULT TO PULL CLOSED FROM INSIDE. IT ALSO SWINGS DOWN AGGRESSIVELY WHEN OPENING.  REMOVED MED STEPS, INSPECTED ALL MED LINKAGES. NO DEFECTS NOTED. INSPECTED MED CABLES, FOUND CABLES TO BE SERVICEABLE AND CABLES AT PROPER TENSIONS. REINSTALLED MED STEPS. ALL OPERATIONAL CHECKS GOOD. IAW: CE-680 MM 52-10-00.
